JournalsrlmVol. 17 , No. 3DOI 10.4171/rlm/468

Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies

  • Massimiliano Berti

    Università degli Studi di Napoli Federico II, Italy
  • Pietro Baldi

    Università degli Studi di Napoli Federico II, Italy
Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies cover

Abstract

We prove existence and multiplicity of small amplitude periodic solutions of completely resonant nonlinear wave equations with Dirichlet boundary conditions for asymptotically full measure sets of frequencies, extending the results of \cite{BB2} for new types of nonlinearities.